Coming off zoloft....
I was on it for almost 3 months because of reactions I was having...I had to. I know it's not advised, but I'm wondering if anyone has stopped old turkey and how did it affect u??? How long before withdrawal symptoms went away? Did they get better or worse as time went on??
at 10:00 AM on Jun. 12, 2012
Level 22 (14,985 Credits)
I stopped it cold turkey, and I felt better almost immediately. The side effects for me were bad.
at 10:20 AM on Jun. 12, 2012
Since I don't know why it was prescribed for you I can not say. If it is because of depression you may have increase thughts of suicide and less resistance to the urge. I suggest you talke to the Dr. for a step down program so you do not hurt yourself or someone else. Yes the warning is very valid.
I was on it for a long while and was simply there. I didn't like it and decided to quit I could feel the change the first day and by the second it was worse by the third I knew I had made a mistke big time and made the appointment to get on something else. I am extreemly sensitive to drugs so you prbably would take longer and it my creep up on you.Mine was for anxiety due to a fire. Axiety leads to anger in me (still woking on that) I switched to Pristiq and am doing better but no drug is perfect. Get into counseling for your issues.
at 10:34 AM on Jun. 12, 2012
I am suppose to b on it, but I don't take it I do need to go back on it though. But the dr told me I needed to go to the dr every 3 months because I guess when you are on it you can have suicide thoughts although while I was on it it helped me a lot and I didn't have any suicide thoughts. But i stopped it cold turkey I stopped it because it was getting to expensive to go in and to pay for my refills. I don't think I had insurance at the time. So i stopped it. I wasn't told you will go through with drawl when you stop taking it so I stopped. I thought I was pregnant I had a headache. My belly was hurting really really really bad. I was feeling sick it lasted I think a month for me. I called the dr and he ended up telling me it was from the meds and that I shouldn't have stopped cold turkey cause I guess it can be really harmful when you quit like that. CONT...
at 11:14 AM on Jun. 12, 2012
stopping it I think it made my depression even worse to be honest. I do need to go back on it though, but the dr I am seeing I don't think he will refill it (he is a new dr I am seeing) he doesn't hand out meds he will make you go to a therapist
at 11:16 AM on Jun. 12, 2012
I've stopped a lot of medications cold turkey that I wasn't supposed to. You might feel anxious for a few days, but it goes away. The only one I could not stop cold turkey was Xanax. That is a very dangerous one to stop... even weaning....
at 11:24 AM on Jun. 12, 2012
Join CafeMom now
to contribute your answer and become part of our community. It's free and takes just a minute.